# SDR DALA2024051305156

- Difficulty date: May 7, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 76,405 hours, 29,307 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 ER/A 608934-14 FUSELAGE / SKIN, STA 1340 TO 1360, S-2R TO S-2L / IDTV MOD / CRACK DTA STAGE III. CORRECTIVE ACTION: REF ERA 608934-14. (0330947)
